Mathematical Research Letters

Volume 18 (2011)

Number 2

Linked Hom spaces

Pages: 329 – 335

DOI: http://dx.doi.org/10.4310/MRL.2011.v18.n2.a10

Author

Brian Osserman (Department of Mathematics, One Shields Ave., University of California at Davis, CA 95616)

Abstract

In this note, we describe a theory of linked Hom spaces which complements that of linked Grassmannians. Given two chains of vector bundles linked by maps in both directions, we give conditions for the space of homomorphisms from one chain to the other to be itself represented by a vector bundle. We apply this to present a more transparent version of an earlier construction of limit linear series spaces out of linked Grassmannians.

Full Text (PDF format)